# SDR AALA202504246500

- Difficulty date: April 8, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STR 31 RH SIDE AT LEVEL FR65 ON AFT BULK CARGO COMPARTMENT. MEASURES OF CORROSION IS: L= 3.591 IN, W= 0.871 IN. MAINTENANCE REPLACED SECTION STRINGER LOCATED STR 31R FR64 TO FR67 ON AFT BULK CARGO COMPARTMENT IAW A319 SRM 51-72-11-911-001 AND DWG D53480030, D53480505, D53476160.
